# SDR SWAA2021080591697

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE TRANSITION ANGLE HAS CORROSION FORWARD OF CARGO DOOR CUTOUT AT BS 767 TO 787.  BLENDED/REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION ANGLE.   DRILLED UP REPLACEMENT TRANSITION ANGLE PER SRM 51-40-05. COUNTERSUNK FASTENER HOLES PER SRM 51-40-08.   INSTALLED AFT CARGO RIGHT SIDE TRANSITION ANGLE FORWARD OF CARGO DOOR CUTOUT AT F.S. 767 TO 787 PER SRM. 51-40-02.
